Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 113, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 30, 2014, 11:09 PM CDT for 6 counties in Texas; Beaver County, Oklahoma. It was in force for 66 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 11:09 PM CDT (04:09 UTC)
- Expired
- Jul 1, 2014, 12:15 AM CDT
- In force
- 66 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Beaver County, OK, Hansford County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 11:21 PM CDT | HIGH SUST WINDS 41 | 2 N Borger, TX | |
| Jun 30, 11:25 PM CDT | TSTM WND DMG | Fritch, TX | A METAL CAR PORT WAS DESTROYED BY THUNDERSTORM WINDS. |
| Jun 30, 11:25 PM CDT | TSTM WND GST 60 | Fritch, TX | REPORT OF HOUSE BEING SHOOK BY HIGH THUNDERSTORM WINDS IN FRITCH. |
| Jun 30, 11:26 PM CDT | TSTM WND GST 60 | Lipscomb, TX | |
| Jun 30, 11:46 PM CDT | TSTM WND GST 59 | 8 Nw Miami, TX | VIA KVII SCHOOLNET |
| Jun 30, 11:47 PM CDT | TSTM WND GST 63 | 8 N Miami, TX | VIA KVII SCHOOLNET |
| Jul 1, 12:00 AM CDT | TSTM WND DMG | Canadian, TX | POWERLINES DOWN AT 3RD STREET AND ELSIE AVENUE. ONE POWERLINE CAUSED A FIRE. |
| Jul 1, 12:10 AM CDT | TSTM WND DMG | 9 Se Canadian, TX | FALLEN TREE BLOCKING HIGHWAY 33 BETWEEN COUNTY ROADS 17 AND 18. |
| Jul 1, 12:11 AM CDT | TSTM WND GST 64 | 6 E Canadian, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 6:30 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2699 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1994 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
334
WUUS54 KAMA 010409
SVRAMA
OKC007-TXC195-211-233-295-357-393-010515-
/O.NEW.KAMA.SV.W.0113.140701T0409Z-140701T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1109 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
SOUTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...
NORTHWESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...
LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1215 AM CDT
* AT 1105 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH
OF SLAPOUT TO 8 MILES WEST OF PRINGLE...AND MOVING SOUTHEAST AT 55
MPH.
* LOCATIONS IMPACTED INCLUDE...
BEAVER... BORGER... CANADIAN...
MIAMI... PERRYTON... SPEARMAN...
LIPSCOMB... SLAPOUT... KNOWLES...
GRAY... GATE... ELMWOOD...
BALKO... STINNETT... SANFORD...
PRINGLE... FRITCH... LAKE MARVIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3684 10000 3600 9999 3567 10045 3563 10160
3597 10162 3701 10029 3701 10012
TIME...MOT...LOC 0410Z 327DEG 46KT 3665 10009 3593 10154
$$
JACKSON4 follow-up statements
637
WWUS54 KAMA 010437
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1137 PM CDT MON JUN 30 2014
OKC007-TXC195-211-233-295-357-393-010515-
/O.CON.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
BEAVER OK-HANSFORD TX-HEMPHILL TX-HUTCHINSON TX-LIPSCOMB TX-
OCHILTREE TX-ROBERTS TX-
1137 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROBERTS...
OCHILTREE...LIPSCOMB...HUTCHINSON...NORTHWESTERN HEMPHILL...
SOUTHEASTERN HANSFORD AND SOUTHEASTERN BEAVER COUNTIES UNTIL 1215 AM
CDT...
AT 1133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF FOLLETT
TO 15 MILES NORTH OF SKELLYTOWN...MOVING SOUTHEAST AT 55 MPH.
A 60 MPH WIND WAS ESTIMATED BY THE SHERIFFS OFFICE AT LIPSCOMB WITH
THESE STORMS AROUND 1126 PM.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
BEAVER... BORGER... CANADIAN...
MIAMI... PERRYTON... SPEARMAN...
LIPSCOMB... SLAPOUT... KNOWLES...
GRAY... GATE... ELMWOOD...
BALKO... STINNETT... SANFORD...
PRINGLE... FRITCH... LAKE MARVIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3684 10000 3600 9999 3567 10045 3563 10160
3597 10162 3701 10029 3701 10012
TIME...MOT...LOC 0435Z 327DEG 46KT 3648 9998 3577 10109
$$
JACKSON459
WWUS54 KAMA 010449
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1149 PM CDT MON JUN 30 2014
TXC195-010459-
/O.CAN.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
HANSFORD TX-
1149 PM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANSFORD COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3564 10138 3605 10130 3605 10104 3626 10082
3656 10079 3668 10045 3690 10004 3684 10000
3600 9999 3567 10045
TIME...MOT...LOC 0449Z 327DEG 46KT 3633 9986 3562 10097
$$
OKC007-TXC211-233-295-357-393-010515-
/O.CON.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
BEAVER OK-HEMPHILL TX-HUTCHINSON TX-LIPSCOMB TX-OCHILTREE TX-
ROBERTS TX-
1149 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROBERTS...
EASTERN OCHILTREE...LIPSCOMB...EASTERN HUTCHINSON...NORTHWESTERN
HEMPHILL AND SOUTHEASTERN BEAVER COUNTIES UNTIL 1215 AM CDT...
AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF SHATTUCK TO 8 MILES NORTH OF PAMPA...
MOVING SOUTHEAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
CANADIAN... MIAMI... PERRYTON...
LIPSCOMB... SLAPOUT... GATE...
ELMWOOD... LAKE MARVIN... GLAZIER...
LORA... WOLF CREEK PARK... HIGGINS...
FOLLETT... DARROUZETT... BOOKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3564 10138 3605 10130 3605 10104 3626 10082
3656 10079 3668 10045 3690 10004 3684 10000
3600 9999 3567 10045
TIME...MOT...LOC 0449Z 327DEG 46KT 3633 9986 3562 10097
$$
JACKSON495
WWUS54 KAMA 010506
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1206 AM CDT TUE JUL 1 2014
TXC233-010516-
/O.CAN.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
HUTCHINSON TX-
1206 AM CDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HUTCHINSON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3565 10108 3596 10107 3601 10090 3613 10066
3652 10056 3665 10036 3684 10000 3600 9999
3567 10045
TIME...MOT...LOC 0506Z 327DEG 46KT 3628 10020 3574 10031
3563 10096
$$
OKC007-TXC211-295-357-393-010515-
/O.CON.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
BEAVER OK-HEMPHILL TX-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
1206 AM CDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROBERTS...
EASTERN OCHILTREE...LIPSCOMB...NORTHWESTERN HEMPHILL AND SOUTHEASTERN
BEAVER COUNTIES UNTIL 1215 AM CDT...
AT 1203 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF LIPSCOMB TO 10 MILES SOUTH OF
CANADIAN TO 8 MILES NORTH OF PAMPA...MOVING SOUTHEAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
CANADIAN... MIAMI... LIPSCOMB...
SLAPOUT... LAKE MARVIN... GLAZIER...
LORA... HIGGINS... FOLLETT...
DARROUZETT... BOOKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3565 10108 3596 10107 3601 10090 3613 10066
3652 10056 3665 10036 3684 10000 3600 9999
3567 10045
TIME...MOT...LOC 0506Z 327DEG 46KT 3628 10020 3574 10031
3563 10096
$$
JACKSON468
WWUS54 KAMA 010512
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1212 AM CDT TUE JUL 1 2014
OKC007-TXC211-295-357-393-010522-
/O.EXP.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
BEAVER OK-HEMPHILL TX-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
1212 AM CDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR ROBERTS...EASTERN OCHILTREE...
LIPSCOMB...NORTHWESTERN HEMPHILL AND SOUTHEASTERN BEAVER COUNTIES
WILL EXPIRE AT 1215 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER... GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3565 10108 3596 10107 3601 10090 3613 10066
3652 10056 3665 10036 3684 10000 3600 9999
3567 10045
TIME...MOT...LOC 0512Z 327DEG 46KT 3621 10015 3567 10026
3557 10091
$$
JACKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:18 PM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 30, 6:18 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 618 PM CDT MON JUN 30 2014 .AVIATION... FOR THE 00Z TAFS...THUNDERSTORMS ARE FORMING IN COLORADO/NEW MEXICO AND HAVE A CHANCE TO IMPACT ALL TAF SITES IN THE PANHANDLES. HAVE MENTION OF VCTS DURING BEST CHANCES FOR STORMS AT EACH SITE. A COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SWITCHING WINDS TO OUT OF THE NORTH. LOW CLOUDS ARE POSSIBLE BEHIND THE FRONT ESPECIALLY AT KAMA WHICH COULD LEAD TO MVR/IFR CONDITIONS OVERNIGHT. WINDS WILL THEN REMAIN OUT OF THE NORTH/NORTHEAST THROUGH THE END OF THE PERIOD. MOULTON && .PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 30 2014/ DISCUSSION... NO REAL CHANGES TO THE FORECAST. VERY GOOD PROSPECTS FOR RAIN AND THUNDERSTORMS FOR MOST SECTIONS TONIGHT WEDNESDAY NIGHT AS COLD FRONT MOVES THROUGH THE FORECAST AREA BY SUNRISE TUESDAY...AND MOIST UPSLOPE FLOW PREVAILS TUESDAY AND TUESDAY NIGHT. ISENTROPIC LIFT PATTERN DEVELOPS ON WEDNESDAY. MODELS ARE CONSISTENT IN KEEPING AIRMASS LOADED WITH MOISTURE...SO POPS HAVE BEEN RETAINED THROUGH THURSDAY...WITH SLIGHT CHANCE POPS KEPT FOR THURSDAY NIGHT. FOR FRIDAY AND BEYOND...RISING MID-LEVEL HEIGHTS AND WARMER TEMPERATURES ALOFT SHOULD KEEP CONDITIONS MOSTLY DRY. 03 COCKRELL FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH MONDAY. RELATIVE HUMIDITY VALUES WILL REMAIN WELL ABOVE ELEVATED AND CRITICAL THRESHOLDS. NO EXCESSIVE WINDS ARE EXPECTED. 03 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 19/11
Hazardous weather outlook, Jun 30, 6:34 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 634 PM CDT MON JUN 30 2014 OKZ001>003-TXZ001>020-011100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 634 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH HAIL TO THE SIZE OF HALF DOLLARS AND WINDS TO 70 MPH. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLASH FLOODING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 12 MIDNIGHT CDT FOR THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THURSDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE BUT FLASH FLOODING WILL LIKELY BE THE BIGGEST THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION THROUGH THURSDAY. SCHNEIDER
In the hours before
Local storm report, Jun 30, 10:39 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1039 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST 1 SSW BEAVER 36.80N 100.53W
06/30/2014 M66 MPH BEAVER OK MESONET
&&
EVENT NUMBER AMA1400558
ABMLocal storm report, Jun 30, 10:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 1 SSW BEAVER 36.80N 100.53W
06/30/2014 M85 MPH BEAVER OK MESONET
&&
EVENT NUMBER AMA1400559
ABMLocal storm report, Jun 30, 10:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1047 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 3 W DUMAS 35.86N 102.01W
06/30/2014 M66 MPH MOORE TX AWOS
&&
EVENT NUMBER AMA1400560
ABMLocal storm report, Jun 30, 11:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1101 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 8 W SLAPOUT 36.60N 100.26W
06/30/2014 M58 MPH BEAVER OK MESONET
VIA OKLAHOMA MESONET
&&
EVENT NUMBER AMA1400561
JACKSONLocal storm report, Jun 30, 11:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1102 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST 8 W SLAPOUT 36.60N 100.26W
06/30/2014 M74 MPH BEAVER OK MESONET
VIA OKLAHOMA MESONET
&&
EVENT NUMBER AMA1400562
JACKSONLocal storm report, Jun 30, 11:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1105 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST 8 W SLAPOUT 36.60N 100.26W
06/30/2014 M65 MPH BEAVER OK MESONET
VIA OKLAHOMA MESONET
&&
EVENT NUMBER AMA1400563
JACKSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:18 PM CDT | Special Weather Statement | AMA | Dallam | 42 min |
| Jun 30, 9:36 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 54 min |
| Jun 30, 9:46 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson, Moore, Sherman | 44 min |
| Jun 30, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree | 60 min |
| Jun 30, 10:25 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 65 min |
| Jun 30, 10:36 PM CDT | Special Weather Statement | AMA | Carson, Deaf Smith, Hutchinson, Oldham, Potter, Roberts | 39 min |
| Jun 30, 10:52 PM CDT | High Wind Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hutchinson and 4 more | 4 hr |
| Jun 30, 11:28 PM CDT | Areal Flood Advisory | AMA | Hansford, Lipscomb, Ochiltree | 3 hr |
| Jul 1, 12:15 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley, Gray, Hemphill, Lipscomb, Roberts and 1 more | 45 min |
| Jul 1, 12:59 AM CDT | Special Weather Statement | AMA | Hemphill, Wheeler | 46 min |
| Jul 1, 1:19 AM CDT | Areal Flood Advisory | AMA | Hemphill, Roberts, Wheeler | 3 hr |
| Jul 1, 1:40 AM CDT | Flash Flood Warning | AMA | Hemphill, Wheeler | 3 hr |
| Jul 1, 1:54 AM CDT | Special Weather Statement | AMA | Hemphill, Wheeler | 51 min |
| Jul 1, 2:46 AM CDT | Special Weather Statement | AMA | Wheeler | 44 min |
| Jul 1, 5:41 AM CDT | Special Weather Statement | AMA | Gray | 49 min |
| Jul 1, 5:49 AM CDT | Areal Flood Advisory | AMA | Gray, Wheeler | 3 hr |
| Jun 30, 7:23 PM CDT | Special Weather Statement | AMA | Cimarron | 52 min |
| Jun 30, 7:44 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 61 min |
| Jun 30, 8:12 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 63 min |
| Jun 30, 8:38 PM CDT | Special Weather Statement | AMA | Beaver | 52 min |
| Jun 30, 8:58 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 62 min |
| Jun 30, 9:14 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Cimarron, Texas | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.